# SDR UPS03440716

- Difficulty date: May 11, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 141U109212
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NWW TUNNEL - RT BS 300 VERTICAL BEAM 3RD STIFFENER CLIP FOUND CRACKED (COUNT FROM TOP).  CLIP REPLACED AS PER SRM 51-10-01 PAGE 8 AND AN AREA PAINT TOUCHED UP PER MM 51-24-11.
